Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SLEEPING WAY TOO MUCH HELP! Sad Panda

Posted by chemist on April 20, 2004, at 21:06:18

In reply to Re: SLEEPING WAY TOO MUCH HELP! jerimycoplo, posted by Sad Panda on April 20, 2004, at 12:39:54

> > I have ocd and generalized anxiety disorder. In the past I did fine with 7-8 hours of sleep per night. I have been treated with all the ssri's at one point or another and now take klonopin as well. Since about 2-3 years ago my sleep patterns are competely messed up. I want to do things with my life but it's hard to do much when you sleep 13-14 AN AVERAGE PER NIGHT. (i am not kiddin). I can't understand if this has anything to do with my mental ilness or meds. Even when I am off the ssri and meds for a couple of months (which i tried) i still sleep the same amount. I feel at such a disadvantage , since there are people out there that have 6-7 hours in a day than me. It seems like my brain just *LOVES* the sleep. I hate it...but i usually end up taking naps all days as well (after sleeping for 12-13 hours in a night). Any suggestions? I read somewhere that people with ocd sleep alot more then normla people and that people with add require alot less sleep then average...
> > in any case, i wanna stop sleeping so long.
> > regards
> > jc
> >
> > btw. i don't think i'm depressed. at least not majorily. I can;t say i'm very happy with my life right now (so maybe a low level chronic type of depresssion?) but i don't know if that could cause 14 hours per night of snoozing.
> >
> >
>
> I'd suggest the opposite to Bill & have a trial of Remeron or a sedating TCA like Doxepin. I was sleeping 12-14 hours a day due to depression, but after a month of Remeron at 15mg my sleep reduced down to 8 hours of good sleep & I no longer feel a need for daytime naps.
>
> Cheers,
> Panda.
>
>
>
hi there....if you are trying to get up and go, remeron might not be your best bet, given the very potent histaminergic effects, although sinequan will start you off good and sedated but ought to taper off....then again, these meds affect different people in different ways, so perhaps you will find relief with remeron....best, chemist


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:chemist thread:337634
URL: http://www.dr-bob.org/babble/20040417/msgs/338228.html